HIV treatment-associated hepatitis

R. Orenstein, E. LeGall-Salmon

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Combination antiretroviral therapy, as well as a variety of other medications prescribed, places patients with HIV disease at high risk for adverse drug reactions and interactions. Severe hepatitis has been reported with all of the currently available classes of antiretroviral agents. Physicians should be aware of the risk of hepatocellular injury in patients receiving antiretroviral therapy and monitor transaminase levels in those at risk. This article reviews the incidence, clinical features, risk factors, and etiology of drug-induced hepatitis with the various combinations used in clinical practice.

Original languageEnglish (US)
Pages (from-to)339-346
Number of pages8
JournalAIDS Reader
Volume9
Issue number5
StatePublished - 1999
Externally publishedYes

Fingerprint

Hepatitis
HIV
Anti-Retroviral Agents
Chemical and Drug Induced Liver Injury
Transaminases
Drug-Related Side Effects and Adverse Reactions
Drug Interactions
Therapeutics
Physicians
Incidence
Wounds and Injuries

Keywords

  • Antiretroviral therapy
  • Complications, drug-related
  • Hepatitis

ASJC Scopus subject areas

  • Virology
  • Medicine(all)

Cite this

Orenstein, R., & LeGall-Salmon, E. (1999). HIV treatment-associated hepatitis. AIDS Reader, 9(5), 339-346.

HIV treatment-associated hepatitis. / Orenstein, R.; LeGall-Salmon, E.

In: AIDS Reader, Vol. 9, No. 5, 1999, p. 339-346.

Research output: Contribution to journalArticle

Orenstein, R & LeGall-Salmon, E 1999, 'HIV treatment-associated hepatitis', AIDS Reader, vol. 9, no. 5, pp. 339-346.
Orenstein R, LeGall-Salmon E. HIV treatment-associated hepatitis. AIDS Reader. 1999;9(5):339-346.
Orenstein, R. ; LeGall-Salmon, E. / HIV treatment-associated hepatitis. In: AIDS Reader. 1999 ; Vol. 9, No. 5. pp. 339-346.
@article{5a96c5593c404b6b9558fbbe6e5621c8,
title = "HIV treatment-associated hepatitis",
abstract = "Combination antiretroviral therapy, as well as a variety of other medications prescribed, places patients with HIV disease at high risk for adverse drug reactions and interactions. Severe hepatitis has been reported with all of the currently available classes of antiretroviral agents. Physicians should be aware of the risk of hepatocellular injury in patients receiving antiretroviral therapy and monitor transaminase levels in those at risk. This article reviews the incidence, clinical features, risk factors, and etiology of drug-induced hepatitis with the various combinations used in clinical practice.",
keywords = "Antiretroviral therapy, Complications, drug-related, Hepatitis",
author = "R. Orenstein and E. LeGall-Salmon",
year = "1999",
language = "English (US)",
volume = "9",
pages = "339--346",
journal = "AIDS Reader",
issn = "1053-0894",
publisher = "CMP Healthcare Media LLC",
number = "5",

}

TY - JOUR

T1 - HIV treatment-associated hepatitis

AU - Orenstein, R.

AU - LeGall-Salmon, E.

PY - 1999

Y1 - 1999

N2 - Combination antiretroviral therapy, as well as a variety of other medications prescribed, places patients with HIV disease at high risk for adverse drug reactions and interactions. Severe hepatitis has been reported with all of the currently available classes of antiretroviral agents. Physicians should be aware of the risk of hepatocellular injury in patients receiving antiretroviral therapy and monitor transaminase levels in those at risk. This article reviews the incidence, clinical features, risk factors, and etiology of drug-induced hepatitis with the various combinations used in clinical practice.

AB - Combination antiretroviral therapy, as well as a variety of other medications prescribed, places patients with HIV disease at high risk for adverse drug reactions and interactions. Severe hepatitis has been reported with all of the currently available classes of antiretroviral agents. Physicians should be aware of the risk of hepatocellular injury in patients receiving antiretroviral therapy and monitor transaminase levels in those at risk. This article reviews the incidence, clinical features, risk factors, and etiology of drug-induced hepatitis with the various combinations used in clinical practice.

KW - Antiretroviral therapy

KW - Complications, drug-related

KW - Hepatitis

UR - http://www.scopus.com/inward/record.url?scp=0032872161&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032872161&partnerID=8YFLogxK

M3 - Article

C2 - 12737123

AN - SCOPUS:0032872161

VL - 9

SP - 339

EP - 346

JO - AIDS Reader

JF - AIDS Reader

SN - 1053-0894

IS - 5

ER -